Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.12313/521
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAcosta-Humánez, Primitivo B.-
dc.contributor.authorMachado-Higuera, Maximiliano-
dc.contributor.authorSinitsyn, Alexander V.-
dc.date.accessioned2019-03-11T16:18:27Z-
dc.date.available2019-03-11T16:18:27Z-
dc.date.issued2017-03-21-
dc.identifier.citationAcosta-Humánez, P. B., Machado Higuera, M., & Sinitsyn, A. V. (2017). A model of anaerobic digestion for biogas production using abel equations. Far East Journal of Mathematical Sciences, 101(6), 1295–1311.es_CO
dc.identifier.issn0972-0871-
dc.identifier.urihttps://arxiv.org/pdf/1411.7471.pdf-
dc.description.abstractSome time ago has been studied mathematical models for biogas production due to its importance in the use of control and optimization of re\-new\-able resources and clean energy. In this paper we combine two algebraic methods to obtain solutions of Abel equation of first kind that arise from a mathematical model to biogas production formulated in France on 2001. The aim of this paper is obtain Liouvillian solutions of Abel's equations through Hamiltonian Algebrization. As an illustration, we present graphics of solutions for Abel equations and solutions for algebrized Abel equations.es_CO
dc.language.isoenes_CO
dc.publisherFar East Journal of Mathematical Scienceses_CO
dc.subjectAbel equationes_CO
dc.subjectBiogases_CO
dc.subjectDifferential equationses_CO
dc.subjectHamiltonian algebrizationes_CO
dc.subjectLiouvillian solutionses_CO
dc.titleA model of anaerobic digestion for biogas production using abel equationses_CO
dc.typeArticlees_CO
eperson.emailmaximiliano.machado@unibague.edu.coes_CO
Appears in Collections:Artículos

Files in This Item:
There are no files associated with this item.


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.